Yahoo Web Search

  1. Sort by

  1. It doesn't matter. You won't remember

    1 Answers · Science & Mathematics · 24/10/2013

  2. Nervousness and shakiness is one side effect of too much Ventolin. A more dangerous one is irregular heart beat that can lead to ventricular fibrillation and death. If increasing doses of Ventolin are ineffective, you need to talk to...

    5 Answers · Science & Mathematics · 08/09/2011

  3. They're completely different types of medication. There's no reason not to use your steroid inhaler after using your bronchodilator. In fact, there are inhalers that use a long-acting bronchodilator and a steroid combined in the same...

    3 Answers · Science & Mathematics · 27/05/2010

  4. The therapy and dose and schedule looks right. Surprisingly, there is not any drug-drug interactions. I checked couple of drug software. There is usually one or two minor one with these many drugs but in this case there is not any...

    3 Answers · Science & Mathematics · 04/02/2011

  1. Try asking your question on Yahoo Answers